Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On conjugate powers in eighth-groups


Author: Seymour Lipschutz
Journal: Bull. Amer. Math. Soc. 77 (1971), 1050-1051
MSC (1970): Primary 2010; Secondary 2070
DOI: https://doi.org/10.1090/S0002-9904-1971-12858-6
MathSciNet review: 0296142
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Britton, Solution of the word problem for certain types of groups. I, Proc. Glasgow Math. Assoc. 3 (1956), 45-54. MR 20 #3205. MR 96722
  • 2. S. Gowdy, On Greendlinger eighth-groups, Ph.D. Thesis, Temple University, Philadelphia, Pa., 1971.
  • 3. L. Greenberg, Discrete groups of motions, Canad. J. Math. 12 (1960), 415-426. MR 22 #5932. MR 115130
  • 4. M. Greendlinger, Dehn's algorithm for the word problem, Comm. Pure Appl. Math. 13 (1960), 67-83. MR 23 #A1693. MR 124381
  • 5. M. Greendlinger, On Dehn's algorithm for the conjugacy and word problems, with applications, Comm. Pure Appl. Math. 13 (1960), 641-677. MR 23 #A2327. MR 125020
  • 6. R. C. Lyndon, On Dehn's algorithm, Math. Ann. 166 (1966), 208-228. MR 35 #5499. MR 214650
  • 7. P. E. Schupp, On Dehn's algorithm and the conjugacy problem, Math. Ann. 178 (1968), 119-130. MR 38 #5901. MR 237620
  • 8. V. A. Tartakovskiĭ, Solution of the word problem for groups with a k-reduced basis for k>6, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 483-494; English transl., Amer. Math. Soc. Transl. (1) 1 (1962), 211-227. MR 11, 493.[Note] MR 33816

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2010, 2070

Retrieve articles in all journals with MSC (1970): 2010, 2070


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12858-6

American Mathematical Society